MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LPS PROX FEM TROC BDY 15DEG LT; LPS STEM

DEPUY ORTHOPAEDICS INC US LPS PROX FEM TROC BDY 15DEG LT; LPS STEM
Catalog Number 198711205
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 11/16/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
When dr (b)(6) was revising a right hip dislocation it was discovered that the proximal body was a left trochanter body 15 degree ref number 1987-11-205 in a right hip.Additionally due to the dislocation he replaced the constrained acetabular liner and the femoral head patient consequence? :no.Action taken for procedure:replaced the left with a right trochanteric body and a new acetabular liner bi polar head and a articuleze femoral head is the information being submitted for this complaint all the details that are known/available regarding this event? : yes.
 
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide lot specific complaint database search, or device history record (dhr) review was not possible because the required lot code(s) was not provided.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LPS PROX FEM TROC BDY 15DEG LT
Common Device Name
LPS STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7113336
Report Number1818910-2017-51526
Device Sequence Number1234776
Product Code JDI
UDI-Device Identifier10603295078654
UDI-Public10603295078654
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K003182
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number198711205
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/17/2017
Supplement Date Received by Manufacturer12/13/2017
07/25/2018
Initial Report FDA Received Date12/13/2017
Supplement Report FDA Received Date12/14/2017
08/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR